Intersecting Families of Finite Sets and Fixed-point-Free 2-Elements

P. J. Cameron*, P. Frankl, W. M. Kantor

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We study the maximum cardinality of a pairwise-intersecting family of subsets of an n-set, or the size of the smallest set in such a family, under either of the assumptions that it is regular (as a hypergraph) or that it admits a transitive permutation group. Not surprisingly, results under the second assumption are stronger. We also give some results for 4-wise intersecting families under the same assumptions.

Original languageEnglish
Pages (from-to)149-160
Number of pages12
JournalEuropean Journal of Combinatorics
Issue number2
Publication statusPublished - 1 Jan 1989


Dive into the research topics of 'Intersecting Families of Finite Sets and Fixed-point-Free 2-Elements'. Together they form a unique fingerprint.

Cite this